# SDR UPS06447345

- Difficulty date: July 2, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 820
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D LT BS 820 FRAME TENSION TIE ATTACHMENT AREA FOUND 1EA HOLE CRACK AT FRAME LAYER APPROX 1/16 INCH IN LENGTH RUNNING DOWNWARD.  M/D LT BS 820 FRAME DOUBLER BETWEEN STR 8L TO 12L REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
